Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Spotting after period, no pain during intercourse

Hi, I,m 41 years old and I ve been spotting after my period is over for well over a year now. I told my gyn about it and she said it could be old blood or hormonal . My periods seem to be lighter lately, but I do still spot for 3 or 4 days about 10 days after my period. Yesturday it started out a brownish-pink color, but later it was bright red. I never have to use a pad or anything but it s there when I wipe. This time its been brownish and red, and its also got sringy brown stuff also. I ve had a few polyps in the past, so I thought maybe it was that. I don t have any pain during intercourse , but while I m spotting, I feel crampy.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
As you don't have pain it may not be pelvic inflammatory disease. You have to undergo ultrasound pelvis, endometrial biopsy and papsmear to rule out other uterine pathology. Spotting after 10 days so it may be due to hormonal effect . You can also tell what you did for your polyps.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor